Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Itchy rash under both armpits, burning, allergic to deodorant. How it will go away?

I have a rash under both armpits and it has a fishy or musty odor to it. It itches and burns alot, I have always had problems with deodorant and I no longer use them. I was using selsun blue to wash my armpits which helped for a short period. I started using natural mineral spray to cut the bad odor. What could this rash be? why does it smell?. Also it looks as if my skin is decaying.
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,

Seems like you have developed an allergic skin reaction to deodorants.
Discontinue the use of the same.

Use some topical steroid cream over the affected area.
Take oral antihistamines to relieve the burning sensation.
You might need oral antibiotics if there is any infection.

Oral steroids are also needed in severe cases.
See a dermatologist if the lesions tend to persist.

Hope it help,

Dr Geetika Paul
Answered: Sun, 10 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor